# SDR DXTA2023010677960

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 3,600 hours, 2,356 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Sparks
- Location: Seat 6
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5 VDC 3 AMP USB OUTLET ADJACENT TO SEAT 6 SPARKED AND EMITTED ELECTRICAL BURNING ODOR WHEN USB CORD WAS PLUGGED IN.  REINSTALLED PASSENGER SEAT #6 OUTLET ASSY PANEL AS REQUIRED, POWERED UP AIRCRAFT WLTH APU AND WAITED FOR SYSTEM TO BOOT,  ACCOMPLISHED OPS CHECKS OF PASSENGER SEAT #6 CHARGLNG PORTS, BLUETOOTH AND USB LOADER, ALL CHECKED GOOD WITH NO DEFECTS NOTED,
